The Journal of Nonlinear Science and Applications  

 

 Volume4   Number1  (2011)

   
 

TERNARY JORDAN HOMOMORPHISMS IN C*-TERNARY ALGEBRAS

 

Author(s):  S. KABOLI GHARETAPEH, MADJID ESHAGHI GORDJI, M. B. GHAEMI AND E. RASHIDI , Vol. 4  No. 1, (2011) pp. 1-10. 

   
  STABILITY OF THE LOBACEVSKI EQUATION
 

Author(s):  GWANG HUI KIM, Vol. 4  No. 1, (2011) pp. 11-18. 

   
 

ISOMORPHISMS AND GENERALIZED DERIVATIONS IN PROPER CQ*-ALGEBRAS

 

Author(s):  CHOONKIL PARK AND DEOK-HOON BOO, Vol. 4  No. 1, (2011) pp. 19-36. 

   

 

RANDOM STABILITY OF QUADRATIC FUNCTIONAL EQUATIONS: A FIXED POINT APPROACH

 

Author(s):  SEUNG WON SCHIN, DOHYEONG KI, JAEWON CHANG AND MIN JUNE KIM, Vol. 4  No. 1, (2011) pp. 37-49. 

   

 

ON THE STABILITY OF SOME QUADRATIC FUNCTIONAL EQUATION

 

Author(s):  M. ADAM, Vol. 4  No. 1, (2011) pp. 50-59. 

   

 

APPROXIMATELY PARTIAL TERNARY QUADRATIC DERIVATIONS ON BANACH TERNARY ALGEBRAS

 

Author(s):  A. JAVADIAN, M. ESHAGHI GORDJI AND M. BAVAND SAVADKOUHI, Vol. 4  No. 1, (2011) pp. 60-69. 

 

 

 

JORDAN HOMOMORPHISMS IN PROPER JCQ*-TRIPLES

 

Author(s):  S. KABOLI GHARETAPEH, S. TALEBI, CHOONKIL PARK AND MADJID ESHAGHI GORDJI, Vol. 4  No. 1, (2011) pp. 70-81. 

 

 

 

HYERS-ULAM-RASSIAS STABILITY OF THE APOLLONIUS TYPE QUADRATIC MAPPING IN RN-SPACES

 

Author(s):  H. AZADI KENARY, KH. SHAFAAT, M. SHAFEI AND G. TAKBIRI, Vol. 4  No. 1, (2011) pp. 82-91. 

 

 

   © 2008 - 2011TJNSA